# SDR SWAA2021031950672

- Difficulty date: February 22, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L1 DOOR; FWD GERT BAR FITTING CORRODED / EVALUATED GERT BAR FITTING AT FWD CABIN WET AREA L1 DOOR NO ALLOWABLE LIMITS FOUND FOR CORROSION REMOVERS FITTING OUT OF LIMITS REMOVED AND INSTALLED NEW FITTING IAW SRM 51-40-02-0G-0 AND IPC 53-42-00-29
